MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTB33, 11X100 KII SH BLD ZTHR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CTB33, 11X100 KII SH BLD ZTHR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTB33
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: hernia.Event description: per customer experience report: in the surgery, the wing tab was broken suddenly.Additional information received via email 01nov2021 from [distributor]: the break was identified about an hour later.The trocar was inserted without any rotation.The break was considered not clean and partially broken.The break did not cause any particulation.The trocar was not used with a robot.At the time of the incident, the grasper was inside of the cannula.Additional information received via email 02nov2021 from [distributor]: the case was completed by replacing the trocar with a new one.Intervention: the case was completed by replacing the trocar with a new one.Patient status: fine.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation, along with a green fragment.Visual inspection confirmed the complainant¿s experience of a broken cannula wing tab.The green fragment completed the missing portion of the broken cannula wing tab.Applied medical has reviewed the details surrounding the event and related products and is unable to determine the cause of the reported event based on the evaluation of the returned unit.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.
 
Event or Problem Description
Procedure performed: hernia.Event description: per customer experience report: in the surgery, the wing tab was broken suddenly.Additional information received via email on (b)(6) 2021 from [distributor]: the break was identified about an hour later.The trocar was inserted without any rotation.The break was considered not clean and partially broken.The break did not cause any particulation.The trocar was not used with a robot.At the time of the incident, the grasper was inside of the cannula.Additional information received via email on (b)(6) 2021 from [distributor]: the case was completed by replacing the trocar with a new one.Intervention: the case was completed by replacing the trocar with a new one.Patient status: fine.

Brand Name
CTB33, 11X100 KII SH BLD ZTHR 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key12796857
Report Number2027111-2021-00713
Device Sequence Number12063962
Product Code GCJ
UDI-Device Identifier00607915124250
UDI-Public(01)00607915124250(17)240523(30)01(10)1415736
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K072674
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/23/2024
Device Model NumberCTB33
Device Catalogue Number101219501
Device Lot Number1415736
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2021
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2021
Supplement Date Received by Manufacturer10/28/2021
Initial Report FDA Received Date11/11/2021
Supplement Report FDA Received Date12/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown